# SDR I5EA2018051503

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N276EA
- Make and model: Boeing 737-8
- Aircraft serial: 35070
- Aircraft time: 35,205 hours, 13,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 53090
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1694 BATTERY FAILED A FUNCTIONAL CHECK.  REMOVED AND REPLACED THE POWER SUPPLY, TESTED GOOD IAW AMM 33-51-06.
